# SDR USAA2013031100006

- Difficulty date: March 10, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N202UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - NUMBER 2L PAX DOOR OUTSIDE DOOR HANDLE NOT FLUSH WITH AIRCRAFT WHEN DOOR IS CLOSED.  ADJUSTED & LUBED EXTERIOR HANDLES.  OPS CHECK GOOD.
